# SDR TSAA2024112600011

- Difficulty date: November 23, 2024
- Submitted: November 27, 2024
- Operation: Air carrier
- Aircraft: N301KH
- Make and model: Boeing 737330
- Aircraft serial: 27904
- Aircraft time: 52,862 hours, 61,126 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SURFACE CORROSION ON FUSELAGE EXTERIOR SKIN AT BS907 S23R.  CORROSION REMOVE LEVEL 1 AT BS907 S23R, FROM PN 65C35778-21, ORIGINAL THICRNESS 0.071" REMOVED 0.007" AND REMAINING THICRNESS IS 0.064" AND IS WITHIN LIMITS PER IAW B737-300 SRM 52-30-01 IDENTIFICATION P1-P9(R134) 52-30-01 ALLOWABLE DAMAGE 1 P101-108(R134), AREA CLEAN & PROTECTIVE I.A.W. B737-300 SRM 51-20-01 P3-7, 51-10-02 P12-15(R134) PME:004692 DUE DATE:NOV.05.2024
